MAUDE Adverse Event Report: DEPUY IRELAND VELYS ARRAY CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY IRELAND VELYS ARRAY CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 451570107
Medical Device Problem Codes Device Slipped (1584); Device-Device Incompatibility (2919); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during set-up for a total knee arthroplasty (tka) surgical procedure it was observed that 2x robotic assisted array clamp devices were coming loose on their own.There were no adverse consequences to the patient.No additional information could be provided.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: correction b5: additional event information was received.The reporter stated that 3 devices were involved in the event.Please note that the event description updated.D4: the lot number and expiration date were reported as unknown on the initial report; and have been updated accordingly.Therefore, the udi has been updated accordingly.
 
Event or Problem Description
Updated event description: it was reported that during set-up for a total knee arthroplasty (tka) surgical procedure it was observed that 3x robotic assisted array clamp devices were coming loose on their own.There were no adverse consequences to the patient.No additional information could be provided.This is report 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: h4: the device manufacture date was reported as unknown on the initial report.Please note that the date of manufacture has been updated accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: investigation summary- the product was returned to depuy synthes for evaluation.Visual analysis of the returned device revealed that the velys array clamp presents an overall worn appearance consistent with multiple uses.No signs of damage nor defects that could have affect the functionality were observed.None of the threads that were visible appeared damaged.Functional testing was conducted using the returned velys array clamp set and a product with the equivalent diameter of a velys fixation pin.The wedge component of the array clan bone assembly was able to be fully tightened through the wedge wingnut.The device was able to retain the pin as intended.The wing knob component that connects the two pieces together was able to be fully tightened and the teeth meshed as intended.The wing knob component that tightens onto the pins can be fully tightened both with and without pins inserted.The array clamp array clasp assembly button was fully functional in securing, retaining, and releasing the production equivalent velys arrays without difficulty.The overall complaint was not confirmed as the observed condition of the velys array clamp would not have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: h6: please note that the medical device problem code has been updated.D9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.

Brand Name
VELYS ARRAY CLAMP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24363880
Report Number1818910-2026-03073
Device Sequence Number9679256
Product Code OLO
UDI-Device Identifier10603295519379
UDI-Public(01)10603295519379(10)PC5939720
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K202769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451570107
Device Lot NumberPC5939720
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer02/17/2026
02/19/2026
03/06/2026
04/07/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date02/18/2026
02/19/2026
03/18/2026
04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown